MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT231414
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aneurysm (1708); Ruptured Aneurysm (4436)
Date of Event 10/28/2022
Type of Reportable Event Death
Event or Problem Description
On (b)(6) 2022, the patient underwent endovascular procedure using a gore excluder® aaa endoprosthesis featuring c3 delivery system to treat an abdominal aortic aneurysm.Reportedly, during the procedure, the physician experienced some difficulties to do a cannulation.During the cannulation, the patient became unstable and subsequently died.The case was discussed with the physician.The physician is not interested in a device investigation, and believes the death is attributed to the patients pathology/ disease and not due to the device.The cause of death was ruptured aneurysm.No more information is going to be provided by the patient's family wish.
 
Additional Manufacturer Narrative
A review of the manufacturing records for the device verified the lot met all pre-release specifications.The device remains implanted and is not available for investigation.Additional information was requested but is not available based on the patient's family wish.The cause of death was ruptured aneurysm.It is unknown what caused difficulties to do a cannulation and the aneurysm rupture.According to the gore excluder® aaa endoprosthesis featuring c3 delivery system instructions for use (ifu), adverse events that may occur and /or require intervention or additional intraoperative procedure time include, but are not limited to aneurysm rupture and death.Additional considerations for patient selection include but are not limited to: the risk of aneurysm rupture compared to the risk of treatment with the gore® excluder® aaa endoprosthesis and patient¿s anatomical suitability for endovascular repair.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15740142
Report Number3007284313-2022-02195
Device Sequence Number14170337
Product Code MIH
UDI-Device Identifier00733132622375
UDI-Public00733132622375
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/16/2025
Device Model NumberRLT231414
Device Catalogue NumberRLT231414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2022
Initial Report FDA Received Date11/04/2022
Date Device Manufactured07/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Hospitalization; Other;
Patient Age73 YR
Patient SexFemale